Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)


On the spectrum of the Wannier-Stark operator

Author: A. A. Pozharskii
Translated by: B. M. Bekker
Original publication: Algebra i Analiz, tom 16 (2004), nomer 3.
Journal: St. Petersburg Math. J. 16 (2005), 561-581
MSC (2000): Primary 34L40
Published electronically: May 2, 2005
MathSciNet review: 2083569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 34L40

Retrieve articles in all journals with MSC (2000): 34L40

Additional Information

A. A. Pozharskii
Affiliation: Department of Physics, St. Petersburg State University, Ulyanovskaya 1, Petrodvorets, St. Petersburg 198504, Russia

PII: S 1061-0022(05)00865-4
Keywords: Schr\"odinger operator, essentially selfadjoint operator, continuous spectrum
Received by editor(s): August 10, 2003
Published electronically: May 2, 2005
Article copyright: © Copyright 2005 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia